Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 108, NWS Milwaukee, WI

July 2, 2008Dane County, Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2008, 10:16 AM CDT for Dane County, Green County, Rock County, Wisconsin. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2008, 10:16 AM CDT (15:16 UTC)
Expired
Jul 2, 2008, 11:15 AM CDT
In force
59 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 10:39 AM CDTHAIL 0.252 S Shorewood Hills, WI
Jul 2, 10:40 AM CDTHAIL 0.25Madison, WI
Jul 2, 10:41 AM CDTHAIL 0.53 Ssw Madison, WI
Jul 2, 10:47 AM CDTHAIL 0.251 Nw Mcfarland, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 10:09 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1872 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 021517
SVRMKX
WIC025-045-105-021615-
/O.NEW.KMKX.SV.W.0108.080702T1516Z-080702T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 AM CDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHWESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1115 AM CDT

* AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BLACK 
EARTH TO 17 MILES WEST OF NEW GLARUS...MOVING EAST AT 47 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW GLARUS AND MIDDLETON BY 1030 AM CDT...
  WAUNAKEE...VERONA...SHOREWOOD HILLS AND MONTICELLO BY 1035 AM
  CDT...
  WINDSOR...MADISON AIRPORT...BY 1040 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4330 8971 4328 8902 4268 8902 4276 8984
      4312 8984
TIME...MOT...LOC 1516Z 264DEG 41KT 4314 8972 4277 8990

$$

KRR
6 follow-up statements
000 
WWUS53 KMKX 021531
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CDT WED JUL 2 2008

WIC025-045-105-021615-
/O.CON.KMKX.SV.W.0108.000000T0000Z-080702T1615Z/
GREEN WI-ROCK WI-DANE WI-
1031 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR DANE...NORTHWESTERN ROCK AND NORTHERN GREEN COUNTIES...

AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
CROSS PLAINS TO 8 MILES WEST OF NEW GLARUS...MOVING EAST AT 51 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WINDSOR...DAYTON...HENRY VILAS ZOO AND CAMP RANDALL STADIUM BY 1040
  AM CDT...
  TOKEN CREEK...AND MADISON TRUAX AIRPORT BY 1045 AM CDT...
  SUN PRAIRIE AND MCFARLAND BY 1050 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4329 8964 4328 8902 4268 8902 4276 8984
      4290 8984
TIME...MOT...LOC 1531Z 265DEG 44KT 4313 8952 4279 8969

$$

KUHLMAN
000 
WWUS53 KMKX 021538
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 AM CDT WED JUL 2 2008

WIC025-045-105-021615-
/O.CON.KMKX.SV.W.0108.000000T0000Z-080702T1615Z/
GREEN WI-ROCK WI-DANE WI-
1037 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR DANE...NORTHWESTERN ROCK AND NORTHEASTERN GREEN COUNTIES...

AT 1035 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM SHOREWOOD HILLS TO NEW GLARUS...MOVING EAST AT 
51 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MADISON TRUAX AIRPORT AND DAYTON BY 1045 AM CDT...
  SUN PRAIRIE...MCFARLAND...COTTAGE GROVE AND BROOKLYN BY 1050 AM
  CDT...
  DEANSVILLE AND STOUGHTON BY 1055 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4329 8948 4328 8902 4268 8902 4280 8968
      4297 8963
TIME...MOT...LOC 1537Z 266DEG 44KT 4310 8943 4281 8962

$$

KUHLMAN
000 
WWUS53 KMKX 021546
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1046 AM CDT WED JUL 2 2008

WIC025-045-105-021615-
/O.CON.KMKX.SV.W.0108.000000T0000Z-080702T1615Z/
GREEN WI-ROCK WI-DANE WI-
1046 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN DANE...NORTHWESTERN ROCK AND NORTHEASTERN GREEN
COUNTIES...

AT 1044 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SUN 
PRAIRIE TO 10 MILES SOUTHWEST OF OREGON...MOVING EAST AT 51 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MARSHALL...DEANSVILLE...STOUGHTON AND EVANSVILLE BY 1055 AM CDT...
  UTICA...COOKSVILLE AND DEERFIELD BY 1100 AM CDT...
  FULTON AND ROCKDALE BY 1105 AM CDT...
  INDIANFORD BY 1110 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4328 8930 4328 8902 4268 8902 4279 8957
      4298 8951
TIME...MOT...LOC 1546Z 266DEG 44KT 4314 8923 4281 8947

$$

KUHLMAN
000 
WWUS53 KMKX 021555
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1055 AM CDT WED JUL 2 2008

WIC045-021605-
/O.CAN.KMKX.SV.W.0108.000000T0000Z-080702T1615Z/
GREEN WI-
1055 AM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4327 8912 4328 8902 4274 8903 4284 8937
      4305 8932
TIME...MOT...LOC 1555Z 266DEG 44KT 4314 8908 4284 8934

$$

WIC025-105-021615-
/O.CON.KMKX.SV.W.0108.000000T0000Z-080702T1615Z/
ROCK WI-DANE WI-
1055 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN DANE AND NORTHWESTERN ROCK COUNTIES...

AT 1053 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
DEANSVILLE TO UNION...MOVING EAST AT 51 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  UTICA...COOKSVILLE...STOUGHTON AND DEERFIELD BY 1100 AM CDT...
  ROCKDALE BY 1105 AM CDT...
  INDIANFORD...FULTON...ALBION AND ROCKDALE BY 1110 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4327 8912 4328 8902 4274 8903 4284 8937
      4305 8932
TIME...MOT...LOC 1555Z 266DEG 44KT 4314 8908 4284 8934

$$

KUHLMAN
000 
WWUS53 KMKX 021604
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1104 AM CDT WED JUL 2 2008

WIC105-021614-
/O.CAN.KMKX.SV.W.0108.000000T0000Z-080702T1615Z/
ROCK WI-
1104 AM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROCK COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4305 8917 4318 8908 4319 8902 4307 8902
      4307 8903 4306 8902 4305 8903 4285 8903
      4286 8925
TIME...MOT...LOC 1604Z 266DEG 44KT 4314 8893 4285 8919

$$

WIC025-021615-
/O.CON.KMKX.SV.W.0108.000000T0000Z-080702T1615Z/
DANE WI-
1104 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHEASTERN DANE COUNTY...

AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM MARSHALL TO 
STOUGHTON...MOVING EAST AT 51 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ALBION BY 1110 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4305 8917 4318 8908 4319 8902 4307 8902
      4307 8903 4306 8902 4305 8903 4285 8903
      4286 8925
TIME...MOT...LOC 1604Z 266DEG 44KT 4314 8893 4285 8919

$$

KUHLMAN
000 
WWUS53 KMKX 021611
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 AM CDT WED JUL 2 2008

WIC025-021621-
/O.EXP.KMKX.SV.W.0108.000000T0000Z-080702T1615Z/
DANE WI-
1111 AM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY WILL
EXPIRE AT 1115 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4305 8917 4318 8908 4319 8902 4307 8902
      4307 8903 4306 8902 4305 8903 4285 8903
      4286 8925
TIME...MOT...LOC 1611Z 266DEG 44KT 4314 8881 4285 8907

$$

KUHLMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:48 AM CDT, 6 hours 28 minutes earlier.

Area forecast discussion, Jul 2, 3:48 AM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT WED JUL 2 2008

.SHORT TERM...SHOWERS AND TSTORMS ARE PRESENT ALONG THE COLD
FRONT OVER UPPER MI AND FAR NRN WI WHILE WARM ADVECTION ACTIVITY
IS DEVELOPING OVER NW IA. MODELS SUGGEST ACTIVITY WITHIN WAA OVER
IA WILL DEVELOP NEWD THIS MORNING AND PROBABLY AFFECT THE WRN AND
NRN CWA AROUND AND AFTER 15Z. COLD FRONT WILL THEN SHIFT SWD
THROUGH THE CWA MAINLY THIS AFTERNOON. ALTHOUGH MAIN POLAR TROUGH
AND ASSOCIATED HT. FALLS WILL REMAIN OVER THE NRN GREAT LAKES AND
SRN CANADA...CONVERGENCE ALONG COLD FRONT AND WEAK CAP WILL RESULT
IN NUMEROUS SHOWERS AND TSTORMS THIS AFTERNOON. MUCAPES AROUND
2000 J/KG ARE CURRENTLY ANALYZED BY THE RUC ALONG THE FRONT OVER
CENTRAL MN AND ARE ANTICIPATED THIS AFTERNOON OVER SRN WI ALONG
WITH 35 KTS OF DEEP LAYER SHEAR. MULTICELLULAR STORMS ARE EXPECTED
BUT A COUPLE SUPERCELLS ARE POSSIBLE. STEEP MID LEVEL LAPSE RATES
AROUND 7 C/KM AND DELTA THETAE AROUND 18C WILL BE FAVORABLE FOR
SVR DOWNBURSTS AND LARGE HAIL IN THE STRONGER STORMS. ALTHOUGH PWS
MAY INCREASE TO 1.6 INCHES...STORM MOTION AROUND 25 KTS AND
PROPAGATING COLD FRONT SHOULD LIMIT THE FLASH FLOOD THREAT. A
CHANCE OF STORMS WILL LINGER IN THE EARLY EVENING WITH COLD
ADVECTION TO TAKE HOLD AFTERWARD AS WINDS TURN NLY.

.LONG TERM...
WEAK NW FLOW ALOFT AND HIGH PRESSURE WILL PREVAIL FROM THU INTO
SAT. THE CU RULE SUGGESTS SCT-BKN CLOUD COVER FOR THU WHILE A WEAK
SHORTWAVE MAY BRING SCT-BKN CLOUD COVER THU NT AND FRI. DRY
WEATHER ANTICIPATED DURING THIS TIME WITH DRY AIR IN LOW TO MID
LEVELS. IN WAKE OF COLD ADVECTION...TEMPS WILL BE RELATIVELY COOL
ON THU AND THEN WARM A FEW DEGREES EACH DAY INTO THE WEEKEND.

&&

.AVIATION...COLD FRONT MOVING FROM NORTHWEST WISCONSIN WILL SWEEP
ACROSS SOUTHERN WISCONSIN DURING AFTERNOON HOURS. EXPECT VFR
CONDITIONS TO PREVAIL THROUGH 12Z THURSDAY WITH EXCEPTION OF A
PERIOD OF MVFR CONDITIONS IN VICINITY OF FRONT. SCATTERED
THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF FRONT WITH LOCAL IFR
VISIBILITIES AND CEILINGS OCCURRING IN STRONGEST STORMS...ALONG WITH
GUSTY WINDS AND HAIL. ATTEMPTED TIMING OF STORMS IN TAF FORECASTS
WILL BE REFINED AS ONGOING CONVECTION OVER NORTHWEST WISCONSIN
APPROACHES AREA. SOUTHWEST SURFACE WINDS AROUND 10 KNOTS TO BECOMING
WESTERLY AROUND 10 KNOTS WITH COLD FRONTAL PASSAGE AND THEN TURN TO
NORTHEAST 10 TO 20 KNOTS BY MIDNIGHT TONIGHT.

&&

.MARINE...WINDS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA THIS
MORNING AHEAD OF COLD FRONT OVER NORTHWEST WISCONSIN. HOWEVER AS
FRONT NEARS LAKESHORE AREA LATER THIS MORNING...WINDS WILL DECREASE
AS PRESSURE GRADIENT RELAXES. FRONT MAY TRIGGER SEVERE STORMS DURING
AFTERNOON AND EVENING HOURS WHICH WILL CAUSE WINDS AND WAVES TO BE
HIGHER NEAR THE STRONGEST STORMS. AFTER FRONTAL PASSAGE LATER THIS
AFTERNOON...NORTH TO NORTHEAST WIND GUSTS AROUND 20 KNOTS ARE
POSSIBLE AND MAY LINGER AND INTO THE OVERNIGHT HOURS. STILL SOME
INDICATIONS OF A PNEUMONIA FRONT AFTER THE COLD FRONTAL PASSAGE.
DURATION OF HIGHER WINDS WITH THIS FRONT EXPECTED TO BE SHORT LIVED
AT THE MOMENT. SO WILL NOT ISSUE HEADLINES AT THIS TIME...BUT WILL
CONTINUE TO MONITOR.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...20
AVIATION/MARINE...17
Hazardous weather outlook, Jul 2, 4:01 AM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT WED JUL 2 2008

WIZ046-047-051-052-056>060-062>072-030915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
401 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS
BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS.

SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF
THE ROCK RIVER IN SOUTHERN WISCONSIN...AND THE FOX RIVER AROUND
BERLIN...CONTINUES TO EXPERIENCE MODERATE TO MAJOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY.

MUCH OF THE ROCK RIVER WILL REMAIN IN MAJOR FLOOD THROUGH MUCH OF
THE REST OF THE WEEK...HOWEVER RIVER LEVELS WILL CONTINUE TO
SLOWLY FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY
THIS EVENING.

LMZ643>646-030915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
401 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS
BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT ADVISORY CRITERIA MAY BE MET THURSDAY DUE TO NORTHEAST
WINDS AND HIGH WAVES.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY.

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 2, 8:11 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
811 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HAIL             PALMYRA                 42.88N 88.59W
07/02/2008  E0.75 INCH       JEFFERSON          WI   AMATEUR RADIO

&&

RKAPELA
Local storm report, Jul 2, 10:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1009 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     HAIL             4 SW MINERAL POINT      42.82N 90.24W
07/02/2008  E0.88 INCH       IOWA               WI   LAW ENFORCEMENT

            REPORT WAS RECEIVED FROM NEAR THE IOWA-LAFAYETTE COUNTY
            LINE.

&&

MKP/LAMERS
Local storm report, Jul 2, 10:11 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 AM     TSTM WND GST     BERLIN                  43.97N 88.95W
07/02/2008  E50.00 MPH       GREEN LAKE         WI   EMERGENCY MNGR

1003 AM     HAIL             GREEN LAKE              43.84N 88.96W
07/02/2008  E0.25 INCH       GREEN LAKE         WI   EMERGENCY MNGR

&&

MKP/LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 9:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Sauk53 min
Jul 2, 9:38 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette52 min
Jul 2, 9:42 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette63 min
Jul 2, 9:47 AM CDTSevere Thunderstorm WarningMKXSheboygan34 min
Jul 2, 9:53 AM CDTSpecial Marine WarningMKX43 min
Jul 2, 10:38 AM CDTSpecial Marine WarningMKX73 min
Jul 2, 10:46 AM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan29 min
Jul 2, 10:51 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Jefferson39 min
Jul 2, 11:22 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha53 min
Jul 2, 11:35 AM CDTSpecial Marine WarningMKX82 min
Jul 2, 1:56 PM CDTSpecial Marine WarningMKX36 min
Jul 2, 3:04 PM CDTSpecial Marine WarningMKX41 min
Jul 2, 6:14 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington61 min
Jul 2, 6:19 PM CDTSpecial Marine WarningMKX116 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.